MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED
Model Number 823148
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823148) was implanted and had programming difficulties and leakage.The issue was noted after 10 days from surgery while the patient was admitted with worsening symptoms.At the time of this report the valve remains implanted; however, a revision surgery is planned.No additional information has been provided after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id: 823148) was not returned for evaluation (revision surgery was planned; it is unknown if valve was explanted, no additional information was received after several attempts) ; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14083999
Report Number3013886523-2022-00144
Device Sequence Number5317753
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public(01)10381780519225(17)261031(10)5950893
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number823148
Device Catalogue Number823148
Device Lot Number5950893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/25/2022
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexMale